RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 87, Issue 5  


On a Class of Groups with Given Cofactors of Maximal Subgroups
L. P. Avdashkova, S. F. Kamornikov
643
On Certain Hyperbolic Sets
D. V. Anosov
650
On the Exact Values of the Best Approximations of Classes of Differentiable Periodic Functions by Splines
V. F. Babenko, N. V. Parfinovich
669
On an Inverse Problem for an Abstract Differential Equation of Fractional Order
A. V. Glushak
684
$C^*$-Algebras Generated by Mappings
S. A. Grigoryan, A. Yu. Kuznetsova
694
Multidimensional Integral Operators with Homogeneous Kernels of Compact Type and Multiplicatively Weakly Oscillating Coefficients
V. M. Deundyak
704
Refined Estimates of the Number of Repetition-Free Boolean Functions in the Full Binary Basis $\{&,\vee,\oplus,-\}$
O. V. Zubkov
721
Summability of Oscillatory Integrals over Parameters and the Boundedness Problem for Fourier Transforms on Curves
I. A. Ikromov
734
On the Constants in the Estimates of the Rate of Convergence in von Neumann's Ergodic Theorem
A. G. Kachurovskii, V. V. Sedalishchev
756
Opening of a Gap in the Continuous Spectrum of a Periodically Perturbed Waveguide
S. A. Nazarov
764

Brief Communications
On a Lemma of Berezin
A. M. Bikchentaev
787
On Greedy Algorithms for Dictionaries with Bounded Cumulative Coherence
E. D. Livshits
792
On Polynomials of Least Deviation from Zero
V. A. Yudin
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019